Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Noticed red spots and rashes after having sex. Prescribed antibiotics. Could it be STD?

User rating for this question
Answered by

Infectious Diseases Specialist
Practicing since : 2000
Answered : 180 Questions
Good day doctor, i have protected sex for last month. However my penile head started to have red spots and rashes. However i went to a GP and the doctor gave me some antibiotics and magically it clear off within two days. After three weeks and i have sex with my girl friend (2 years relationship) and the red spots and rashes came back again. Hence i went to see the GP again and i was told that it is not STD. It is due mainly to i didn't circumcise. I hereby attached u the file. Please kindly give me your opinion. Could it be STD?
Posted Tue, 30 Jul 2013 in HIV and AIDS
Answered by Dr. Binod Kumar Pati 1 hour later
Welcome to XXXXXXX
As rightly said by your GP, the lesions does not look like an STD.
It does not look like an infection.
They probably represent torn blood vessels underneath the skin resulting from friction.
They do not need any treatment.

Be sure to clean the penis after each act. Perform the act after sufficient lubrication. You may get benefit.
Hope it's' clear.
Above answer was peer-reviewed by
Follow-up: Noticed red spots and rashes after having sex. Prescribed antibiotics. Could it be STD? 4 hours later
Hi Doctor,

Good day, thank you for your prompt reply. I have attached you some new picture and there are a few of those red spots. Can i know the reason why and can it be STD? Thank you very much sir.
Answered by Dr. Binod Kumar Pati 17 hours later
Welcome once again.
Gone though the photographs. They are not looking like the lesions of STDs.
As I have already explained earlier, the reason is not clearly known. They arise possibly because of friction.
Many people come with same complain. Most of the time they resolve without any treatment. Recurrence of such lesion is not uncommon.
Neither they are transmitted to you via sexual route nor you will transmit to others through that route.
Hope you are satisfied.
Above answer was peer-reviewed by
Follow-up: Noticed red spots and rashes after having sex. Prescribed antibiotics. Could it be STD? 48 hours later
Hi Doctor,

Thank you very much and there are no more rashes and red spots around the penile. I believe i need to cut down any sexual activity with wife and hopefully everything clear off and will not persist. Thank you so so much doctor.

However when i muster-bade, there are some red patches appeared on the penile. however if i dont muster-bade, there are no red patches and it looks just fine. Can doctor please kindly give me an explanation on it? Thank you.
Answered by Dr. Binod Kumar Pati 26 hours later
Once more I can say you not to worry about any STD with these features.
You have also noticed the lesions to come after masterbation. Many a times rough handling leads to such appearance. If you are still more concerned, do visit your dermatologist & venerologist. A direct clinical examination may give some more clue.
Hope it is very clear now.
If you have no more querries, you can close the discussion and rate it.
Have a nice day.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an HIV AIDS Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor